# SDR IPXA2016102609901

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,685 hours, 9,570 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, NOTICED CAPTAIN`S PFD HAD A SPD LIMIT TAPE AT 270 KTS; LOOKED AT GEAR PANEL ON FWD PANEL AND NOTICED BOTH MAIN GEAR INDICATING DOWN. WHILE IN THE CLIMB ALSO NOTICED AUTO THROTTLES DISENGAGED. INSPECTED, PERFORMED BITE CK OF PROX DET UNIT. FOUND UNIT HARD FAULTED. R/R PROX BOX IAW 32 31 71. PERFORMED 30/40 LAND TEST. IAW MM 22 40 00 05 01 SYS OPS NORMAL AT THIS TIME. NO FURTHER ACTION REQ. A/C CAT III FULLY OPERATIONAL. EFF SOURCE REF: 32 61 08 02
